HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   4th week on Paxil. Side effects are still severe. (https://www.healthboards.com/boards/depression/1036292-4th-week-paxil-side-effects-still-severe.html)

Kobe77 08-08-2017 07:57 AM

4th week on Paxil. Side effects are still severe.
 
Hey all. I'm wondering if anyone has had these side effects for this long. I'm on my 4th week of Paxil 20mg. They started pretty immediately after my first dose. Tweaking like crazy. Grinding teeth. Dizzy. Trembling hands. Exhaustion with insomnia. Tossing and turning from about 3am on every night. Restless legs. It's all pretty much been consistent since day 2. The sexual side effect is there too. Cannot reach orgasm at all. Male, btw.

My doctor doesn't seem that knowledgeable and said it can take a few months to take effect. While I understand that is true for my emotional well being, these side effects seem too severe and I don't feel like they are going to subside.

I feel like I'm going to start weening myself off because I can't take the effects anymore. Has anyone reading this had them this bad and what was your end result? I don't want to feel like I've wasted this last month, giving up on Paxil and not waiting long enough to benefit from it. But if these are the side effects that I'll have the entire length of my time on it, it is most definitely not worth it. Thanks for any words.

Kobe77 08-12-2017 10:17 AM

Re: 4th week on Paxil. Side effects are still severe.
 
Well, 4 weeks now and all the side effects are still there. I'm going to start weening off with today's dose. I can't believe more people don't have such a negative reaction. I've read a couple weeks at most but nothing this long. Unfortunately, I've also read that if you have negative side effects to one SSRI, you're likely to have the same effects from another as they all pretty much work the same.


All times are GMT -7. The time now is 01:50 AM.